MathSciNet Relay Station
MathSciNet bibliographic data
MR893330 (88k:82089) 82A43 (60K35)
Chayes, J. T.; Chayes, L.; Durrett, R. Inhomogeneous percolation problems and incipient infinite clusters. J. Phys. A 20 (1987), no. 6, 1521–1530.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement